Access count of this item: 118

Files in This Item:
File Description SizeFormat 
1410-11.pdf1.32 MBAdobe PDFView/Open
Title: Capelli identities for symmetric pairs (Representation theory and harmonic analysis on homogeneous spaces)
Authors: Nishiyama, Kyo
Wachi, Akihito
Author's alias: 西山, 享
和地, 輝仁
Issue Date: Jan-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1410
Start page: 154
End page: 172
Appears in Collections:Representation theory and harmonic analysis on homogeneous spaces

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.